RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 148–151 (Mi mz11578)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Estimates of Norms of Operators of Intermediate Derivatives and Their Applications

S. F. Babayevaa, S. S. Mirzoyevab

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

Keywords: Hilbert space, operators of intermediate derivatives, operator-differential equation, boundary-value problem.

DOI: https://doi.org/10.4213/mzm11578

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 124–127

Bibliographic databases:

Received: 24.12.2016
Revised: 04.03.2017

Citation: S. F. Babayeva, S. S. Mirzoyev, “Estimates of Norms of Operators of Intermediate Derivatives and Their Applications”, Mat. Zametki, 102:1 (2017), 148–151; Math. Notes, 102:1 (2017), 124–127

Citation in format AMSBIB
\Bibitem{BabMir17}
\by S.~F.~Babayeva, S.~S.~Mirzoyev
\paper Estimates of Norms of Operators of Intermediate Derivatives and Their Applications
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 148--151
\mathnet{http://mi.mathnet.ru/mz11578}
\crossref{https://doi.org/10.4213/mzm11578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670217}
\elib{http://elibrary.ru/item.asp?id=29437463}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 124--127
\crossref{https://doi.org/10.1134/S0001434617070136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032338758}


Linking options:
  • http://mi.mathnet.ru/eng/mz11578
  • https://doi.org/10.4213/mzm11578
  • http://mi.mathnet.ru/eng/mz/v102/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Mirzoyev, A. T. Gazilova, “On the Completeness of a Part of Root Vectors for a Class of Third-Order Quasi-Elliptic Operator Pencils”, Math. Notes, 105:5 (2019), 798–801  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:14
    References:32
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020